# SDR UALA2012080904334

- Difficulty date: August 8, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 70,697 hours, 26,482 cycles
- Engine: Pwa PW2037
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Condition: Malfunctioned
- Location: Ils
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NO LAND 3 LIGHT WITH ACRID ODOR IN COCKPIT AND THROUGHOUT CABIN STRONGER IN 1ST CLASS.  FOUND CTR ILS RECEIVER SMOKED.
